# SDR SIMA201003402

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 24,513 hours, 23,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE CENTER CROSS BEAM CORRODED UNDER CROSS BEAM BETWEEN FRAME 24 AND FRAME 25.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE CROSS BEAM IAW EMB 145 SRM 53-00-10 FIGURE 203, SHEET 2.  THE AIRCRAFT WAS RETURNED TO SERVICE.
